MathSciNet Relay Station
MathSciNet bibliographic data
MR2989715 47H10 (54H25)
Karapinar, Erdal Remarks on coupled fixed point theorems in partially ordered metric spaces. Bull. Math. Anal. Appl. 4 (2012), no. 3, 115–128.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement